Počet záznamov: 1  

The Kurzweil-Henstock integral for Riesz space-valued maps defined in abstract topological spaces and convergence theorems

  1. Boccuto, Antonio

    The Kurzweil-Henstock integral for Riesz space-valued maps defined in abstract topological spaces and convergence theorems / A. Boccuto, B. Riečan

    In Panamerican Mathematical Journal. -- Lincolnwood : International Publications, 2006. -- ISSN 1064-9735. -- Vol. 16, no. 4 (2006), pp. 55-63
Počet záznamov: 1  

  Tieto stránky využívajú súbory cookies, ktoré uľahčujú ich prezeranie. Ďalšie informácie o tom ako používame cookies.